# SDR UALA2010041901291

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,785 hours, 20,040 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD QTY LIGHT AND EICAS ILLUMINATED.  CTR HYD FLUID IS LOW.  FLUID LEAKING FROM PINHOLE LEAK ON ONE OF THE SUPPLY LINES ON THE ELEVATOR CONTROL VALVES ON THE ELEVATOR TORQUE BOX.  LEAK WILL FUMIGATE TAIL AREA WITH JUST PRESSURE ON CTR HYD SYS.  WITH NO MOVEMENT OF ELEVATOR.  DID NOT DETERMINE YET WHICH LINE IS LEAKING.  FOUND LINE.  MFG NEW LINE AND PRESSURE TESTED.  FOUND QTY NORMAL. NO QTY LIGHTS OR EICAS MESSAGE.  ACCOMPLISHED EXTERNAL VISUAL CHK AND FOUND NO ACTIVE LEAK, CTR HYD RESERVOIR IS FULL. SUSPECT BAD EICAS INDICATION TRANSMITTER. COMPLIED WITH MEL CARD. SVC'D CTR HYD SYS TO FULL. LEAK CKD TAIL AREA, GEAR AREA. FOUND LT MLG DOOR ACTUATOR SEEPING. NO RUNNING LEAKS WERE NOTED.
